# SDR CA051208004

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 809510
- Condition: Deformed
- Location: Filter Shroud
- Part time: 222 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: E

## Discrepancy

(CAN) PRIOR TO THE SECOND FLIGHT OF THE DAY THE PILOT NOTICED HYDRAULIC FLUID ON THE SIDE OF THE FUSELAGE.  FURTHER INSPECTION REVEALED LEAK ORIGINATED FROM THE HYDRAULIC COMPACT UNIT.  THE O-RING ON THE FILTER SHROUD HAD FAILED. O-RING REPLACED. AIRCRAFT GROUND RUN FOR LEAK CHECK AND RETURNED TO SERVICE. (TC NR 20051208004)
